Volume 179, Issue 3 – May 2014

Recovering the good component of the Hilbert scheme

Pages 805-841 by Torsten Ekedahl, Roy Skjelnes | From volume 179-3

A general regularity theory for stable codimension 1 integral varifolds

Pages 843-1007 by Neshan Wickramasekera | From volume 179-3

Truncations of level $1$ of elements in the loop group of a reductive group

Pages 1009-1040 by Eva Viehmann | From volume 179-3

Image of the Burau representation at $d$-th roots of unity

Pages 1041-1083 by T. N. Venkataramana | From volume 179-3

Sharp vanishing thresholds for cohomology of random flag complexes

Pages 1085-1107 by Matthew Kahle | From volume 179-3

Kodaira dimension and zeros of holomorphic one-forms

Pages 1109-1120 by Mihnea Popa, Christian Schnell | From volume 179-3

Bounded gaps between primes

Pages 1121-1174 by Yitang Zhang | From volume 179-3

On the quantitative distribution of polynomial nilsequences — erratum

Pages 1175-1183 by Ben Green, Terence Tao | From volume 179-3